Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Pain and yellow pus from scar on stomach. History of blockage removal surgery

User rating for this question
Answered by
Practicing since : 2001
Answered : 11713 Questions
I am a 24 year old male. When I was an infant (2 months) I had a surgery to remove a blockage in my stomach. Now recently I have been having sharp pain, and some yellowish pus coming from right above, and sometimes right below the scar line. I have not had any trauma to the area, or strain that might have caused a tear. The bumps where the pus is draining look a lot like a pimple. The are red, round bumps. Right now I have two, one above, that seems to pop, and one right below my scar. They are not warm to the touch.
Posted Tue, 25 Sep 2012 in Skin Hair and Nails
Answered by Dr. Rakhi Tayal 3 hours later
Thanks for posting your query.
What you have is a condition where there is infection and inflammation of the skin around the scar tissue. The cause can be due to a blocked gland, a retained foreign body like collection of fabric fibre, trauma induced infection due to scratching, allergy, improper hygiene as well.

Keep the area clean and dry. You may use cool pack over the site to reduce symptoms of inflammation. Apply antibiotic ointment like Neosporin or Fucidin thinly at the site for 3-4 days. Avoid using soap or any irritant substance at or near the scar. Eat plenty of fresh fruits and XXXXXXX leafy vegetables. Drink enough water. Eat food XXXXXXX in protein like cereals, pulses, chicken, lean meat for aiding in recovery from infection and boosting immune system.

It is best to consult a Doctor to look for predisposing conditions for this problem and also to look for any underlying causes from abdomen which can lead to infection as well.

Hope this answers your query. I will be glad to answer the follow up queries that you have.
Please accept my answer in case you do not have further queries.
Wishing you good health.
Dr. Rakhi Tayal.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor